# SDR DALA2015102606495

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,986 hours, 33,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH 12000 FT, ALL EMERGENCY LIGHTS IN CABIN ILLUMINATED.  EMERGENCY LIGHTS FUNCTIONED ON GROUND. UNABLE TO FAULT OPERATION.  OK FOR SERVICE.
